Utilize este identificador para referenciar este registo: http://hdl.handle.net/1822/58075

Registo completo
Campo DCValorIdioma
dc.contributor.authorCação, I.por
dc.contributor.authorFalcão, M. I.por
dc.contributor.authorMalonek, H. R.por
dc.date.accessioned2019-01-11T14:34:08Z-
dc.date.available2019-01-11T14:34:08Z-
dc.date.issued2018-
dc.identifier.isbn9780735416901por
dc.identifier.issn0094-243X-
dc.identifier.urihttp://hdl.handle.net/1822/58075-
dc.description.abstractRecently, the authors have shown that a certain combinatorial identity in terms of generators of quaternions is related to a particular sequence of rational numbers (Vietoris' number sequence). This sequence appeared for the first time in a theorem by Vietoris (1958) and plays an important role in harmonic analysis and in the theory of stable holomorphic functions in the unit disc. We present a generalization of that combinatorial identity involving an arbitrary number of generators of a Clifford algebra. The result reveals new insights in combinatorial phenomena in the context of hypercomplex function theory.por
dc.description.sponsorshipThe work of the first and third authors was supported by Portuguese funds through the CIDMA - Center for Research and Development in Mathematics and Applications, and the Portuguese Foundation for Science and Technology (“FCT-Fundação para a Ciência e Tecnologia”), within project PEst-OE/MAT/UI4106/2013. The work of the second author was supported by Portuguese funds through the CMAT - Centre of Mathematics and FCT within the Project UID/MAT/00013/2013.por
dc.language.isoengpor
dc.publisherAmerican Institute of Physicspor
dc.relationPEst-OE/MAT/UI4106/2013por
dc.relationinfo:eu-repo/grantAgreement/FCT/5876/147370/PTpor
dc.rightsopenAccesspor
dc.titleCombinatorial identities in the context of hypercomplex function theorypor
dc.typeconferencePaperpor
dc.peerreviewedyespor
degois.publication.volume1978-
dc.date.updated2019-01-11T10:28:03Z-
dc.identifier.doi10.1063/1.5043904por
dc.description.publicationversioninfo:eu-repo/semantics/publishedVersionpor
dc.subject.wosScience & Technologypor
sdum.export.identifier5243-
sdum.journalAIP Conference Proceedings-
sdum.conferencePublicationINTERNATIONAL CONFERENCE OF NUMERICAL ANALYSIS AND APPLIED MATHEMATICS (ICNAAM 2017)por
Aparece nas coleções:CMAT - Comunicações com arbitragem/Communications with refereeing

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
CacaoFalcaoMalonek_ICNAAM2017.pdf107,72 kBAdobe PDFVer/Abrir

Partilhe no FacebookPartilhe no TwitterPartilhe no DeliciousPartilhe no LinkedInPartilhe no DiggAdicionar ao Google BookmarksPartilhe no MySpacePartilhe no Orkut
Exporte no formato BibTex mendeley Exporte no formato Endnote Adicione ao seu Currículo DeGóis